# SDR SWAA2022050290516

- Difficulty date: April 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 10' FROM REAR SPAR ;I/B ROW .CRACK LENGTH : 0.406' CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 10' FROM REAR SPAR I/B ROW .CRACK LENGTH : 0.406' / [01] REMOVED FRONT SPAR WEB # 331BZ AS PER B737-7 SRM 51-40-02.;[09] FABRICATED AND LOCATED NEW HOLES AT REPAIR DOUBLER AND FILLER AS PER B737-7 SRM 55-10-01-2R-11; MATERIAL USED 2024-T3 .080' AND .063'.;[10] VERIFIED STEP 9 AND OK TO TREAT AND PRIME;[11] REQUIREMENTS. SURFACE FINISH AT 63; TOOL USED B/C #172331 - TC2D;[12] VERIFIED STEP 11.;[13] TREATED AND PRIMED REPAIR DOUBLER AS PER B 737-700 SRM 51-20-01;[14] VERIFIED STEP 13;[15] OK TO INSTALL REPAIR;[16] INSTALLED DOUBLER REPAIR AT LT. HOR. STAB LOWER SKIN STAB. STA. 193.9 AS PER B737-7 SRM 55-10-01-2R-11.;[17] VERIFIED STEP 16 OK TO RE-INSTALL FRONT SPAR WEB #331BZ;[18] INSTALLED FRONT SPAR WEB #331BZ AS PER B737-7 SRM 51-40-02.;[19] VERIFIED STEP 18  OK TO TOP COAT REPAIR DOUBLER;[20] APPLIED TOPCOAT AT LOWER SKIN REPAIR DOUBLER AS PER B737-700 AMM 51-21-73-370-801;[21] VERIFIED STEP #20
